| Model Number |
JAZZY ELITE HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Client alleges that he was trying to transfer into the chair and the chair moved causing him to fall.The chair then rolled back and ran over his hand.He allegedly hit his car and it allegedly hit his prosthetic leg breaking off a panel.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
Alleged condition could not be duplicated.
Event or Problem Description